# SDR SWAA2020032331024

- Difficulty date: March 13, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 11,653 hours, 5,052 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. / CLOSING ACTION LOG# 0413462 R&R FLASHLIGHT BATTERY PER 25-64-00 CL# 75266
